MathSciNet Relay Station
MathSciNet bibliographic data
MR413238 60G15
Fernique, X. Regularité des trajectoires des fonctions aléatoires gaussiennes. (French) École d'Été de Probabilités de Saint-Flour, IV-1974, pp. 1–96. Lecture Notes in Math., Vol. 480, Springer, Berlin, 1975.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement